| Model Number |
02.07.0033RP |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-07-2025 lot 2310445: (b)(4) items manufactured and released on 20-07-2023 expiration date: 2028-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: gmk-primary 02.07.0410sf tibial insert std fix s.4 / 10 mm (k090988) lot 2337551: (b)(4) items manufactured and released on 05-10-2023 expiration date: 2028-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Gmk-primary 02.07.1204l tibial tray fix cemented s.4l (k090988) lot 2409577: (b)(4) items manufactured and released on 10-07-2024 expiration date: 2029-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-primary 02.07.2004l femoral component cemented std size 4 / left (k090988) lot 2335675: (b)(4) items manufactured and released on 23-01-2024 expiration date: 2029-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 7 months from primary, the patient came in due to signs of infection and the cause is unknown.The surgeon performed a washout and revised the patella, poly, tibial tray, and femoral component.The surgery was completed successfully.